标题:Semi-Parametric Estimation for Forward-Backward Stochastic Differential Equations
作者:Su, Yuxia; Lin, Lu
作者机构:[Su, Yuxia; Lin, Lu] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
通讯作者:Su, Y
通讯作者地址:[Su, YX]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS
出版年:2009
卷:38
期:11
页码:1759-1775
DOI:10.1080/03610920802531330
关键词:Asymptotic normality; Forward-backward stochastic differential equation;; Semi-parametric estimation
摘要:In this article, we suggest a semi-parametric estimation for Forward-Backward Stochastic Differential Equations (FBSDE), with a linear generator. Both the nonparametric and parametric estimators are computationally feasible and the asymptotic properties are standard in the sense of normality. Although there is a plug-in nonparametric estimator in parametric estimation, the high order kernel, under-smoothing and bias correction are not required. Some simulation studies are also given to illustrate our methods.
收录类别:EI;SCOPUS;SCIE;SSCI
WOS核心被引频次:4
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-70449625443&doi=10.1080%2f03610920802531330&partnerID=40&md5=0e5e0ca5311a2a2e1c124160c5262bb1
TOP